Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Karpushkin, Vladimir Nikolaevich

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 26

Number of views:
This page:508
Abstract pages:4747
Full texts:2100
References:717
Researcher
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person12519
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/210221

Publications in Math-Net.Ru
2014
1. V. N. Karpushkin, “Four theorems on uniform estimates of oscillatory integrals”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2014, 3,  56–60  mathnet  mathscinet; Moscow University Mathematics Bulletin, 69:3 (2014), 128–131  scopus
2011
2. V. N. Karpushkin, “Some Phases of Oscillatory Integrals”, Funktsional. Anal. i Prilozhen., 45:2 (2011),  91–93  mathnet  mathscinet  zmath; Funct. Anal. Appl., 45:2 (2011), 154–156  isi  scopus
2010
3. V. N. Karpushkin, “The number of connected components of a level surface of a harmonic polynomial”, Uspekhi Mat. Nauk, 65:4(394) (2010),  197–198  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 65:4 (2010), 783–784  isi  elib  scopus
2006
4. V. N. Karpushkin, “On the Asymptotic Distribution of the Spectrum of an Operator over Irreducible Representations of Its Symmetry Group”, Funktsional. Anal. i Prilozhen., 40:3 (2006),  72–75  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 40:3 (2006), 225–227  isi  scopus
2005
5. V. N. Karpushkin, “Estimates of sums of zero multiplicities for eigenfunctions of the Laplace–Beltrami operator”, Fundam. Prikl. Mat., 11:5 (2005),  85–90  mathnet  mathscinet  zmath  elib; J. Math. Sci., 146:1 (2007), 5509–5512  elib  scopus
2002
6. V. N. Karpushkin, “Uniform Estimates for Oscillatory Integrals and Volumes with the Varchenko Phase”, Mat. Zametki, 72:5 (2002),  688–692  mathnet  mathscinet  zmath; Math. Notes, 72:5 (2002), 636–640  isi  scopus
7. V. N. Karpushkin, “On the number of components in the complement of certain algebraic curves”, Uspekhi Mat. Nauk, 57:6(348) (2002),  185–186  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:6 (2002), 1228–1229  isi  scopus
2001
8. V. N. Karpushkin, “Number of Components in the Complement to a Level Surface of a Partially Parabolic Polynomial”, Mat. Zametki, 69:5 (2001),  798–800  mathnet  mathscinet  zmath  elib; Math. Notes, 69:5 (2001), 730–732  isi
1998
9. V. N. Karpushkin, “Uniform estimates of oscillatory integrals with phase from the series $\widetilde R_m$”, Mat. Zametki, 64:3 (1998),  468–469  mathnet  mathscinet  zmath; Math. Notes, 64:3 (1998), 404–406  isi
10. V. N. Karpushkin, “Uniform Estimates of Volumes”, Trudy Mat. Inst. Steklova, 221 (1998),  225–231  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 221 (1998), 214–220
1997
11. V. N. Karpushkin, “Projectivization of zeros of parabolic polynomials”, Dokl. Akad. Nauk, 352:3 (1997),  307–308  mathnet  mathscinet  zmath
12. V. N. Karpushkin, “The number of components of complements to level surfaces of partially harmonic polynomials”, Mat. Zametki, 62:6 (1997),  831–835  mathnet  mathscinet  zmath  elib; Math. Notes, 62:6 (1997), 697–700  isi
1995
13. V. N. Karpushkin, “Multiplicities of Singularities of Eigenfunctions for the Laplace–Beltrami Operator”, Funktsional. Anal. i Prilozhen., 29:1 (1995),  80–82  mathnet  mathscinet  zmath; Funct. Anal. Appl., 29:1 (1995), 62–64  isi
14. V. N. Karpushkin, “On asymptotic decomposition of oscillating integrals with semi-quasi-homogeneous phase”, Mat. Zametki, 57:3 (1995),  471–473  mathnet  mathscinet  zmath; Math. Notes, 57:3 (1995), 327–328  isi
1994
15. V. N. Karpushkin, “On the topology of zeros of parabolic polynomials”, Dokl. Akad. Nauk, 337:4 (1994),  437–438  mathnet  mathscinet  zmath; Dokl. Math., 50:1 (1995), 90–91
16. V. N. Karpushkin, “The Number of Components of the Complement of the Level Surface of a Harmonic Polynomial in Three Variables”, Funktsional. Anal. i Prilozhen., 28:2 (1994),  52–54  mathnet  mathscinet  zmath; Funct. Anal. Appl., 28:2 (1994), 116–118  isi
17. V. N. Karpushkin, “Dominant term in the asymptotics of oscillatory integrals with a phase of the series $T$”, Mat. Zametki, 56:6 (1994),  131–133  mathnet  mathscinet  zmath; Math. Notes, 56:6 (1994), 1304–1305  isi
1993
18. V. N. Karpushkin, “Bounds for Homology Groups of Some Manifolds”, Funktsional. Anal. i Prilozhen., 27:2 (1993),  86–87  mathnet  mathscinet  zmath; Funct. Anal. Appl., 27:2 (1993), 146–147  isi
1992
19. V. N. Karpushkin, “Bounds for the Betti numbers of a level surface of a harmonic polynomial”, Funktsional. Anal. i Prilozhen., 26:4 (1992),  86–88  mathnet  mathscinet  zmath; Funct. Anal. Appl., 26:4 (1992), 300–302  isi
20. V. N. Karpushkin, “Oscillatory integrals and volumes with semiquasi-homogeneous phase”, Funktsional. Anal. i Prilozhen., 26:1 (1992),  59–61  mathnet  mathscinet  zmath; Funct. Anal. Appl., 26:1 (1992), 46–48  isi
1989
21. V. N. Karpushkin, “Topology of the zeros of eigenfunctions”, Funktsional. Anal. i Prilozhen., 23:3 (1989),  59–60  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:2 (1989), 218–220  isi
22. V. N. Karpushkin, “The dependence of uniform estimates of oscillating integrals on the amplitude”, Uspekhi Mat. Nauk, 44:5(269) (1989),  163–164  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:5 (1989), 198–200  isi
23. V. N. Karpushkin, “Uniform estimates of some oscillating integrals”, Sibirsk. Mat. Zh., 30:2 (1989),  90–101  mathnet  mathscinet  zmath; Siberian Math. J., 30:2 (1989), 240–249  isi
1988
24. V. N. Karpushkin, “More precise uniform estimates of oscillatory integrals and areas”, Uspekhi Mat. Nauk, 43:5(263) (1988),  197–198  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:5 (1988), 236–238  isi
1985
25. V. N. Karpushkin, “Precise order bounds for the number of components of the complement of the zeros of harmonic polynomials”, Funktsional. Anal. i Prilozhen., 19:4 (1985),  55–60  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:4 (1985), 295–299  isi
1980
26. V. N. Karpushkin, “Uniform estimates of oscillating integrals in $R^2$”, Dokl. Akad. Nauk SSSR, 254:1 (1980),  28–31  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021